# SDR ASAA2014101309378

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,600 hours, 11,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER RIGHT SMALL EXIT LIGHT COVER CAME OFF LIGHT RECEPTACLE AND SMALL GLASS WINDOW BROKE.  ACFT GROUNDED.  R & R L-1 DOOR EXIT LT COVER.
